# SDR AWXA200301526

- Difficulty date: November 25, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 54,890 hours, 29,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C35652
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON FASTENER HEADS OF AFT CARGO DOOR THRESHOLD ALONG ENTIRE SURFACE, FORWARD CORNER 100 PERCENT EXFOLIATED MATERIAL LOSS INCLUDING UPPER STRAP, BS 807-847.  MAINTENANCE REMOVED AFT CARGO DOOR THRESHOLD WEB, UPPER REINFORCEMENT STRAP, AND LOWER FORWARD AND AFT REINFORCEMENT STRAPS; FABRICATED A NEW REPLACEMENT UPPER REINFORCEMENT STRAP; INSTALLED REPAIR PART, AND REINSTALLED AFT CARGO DOOR THRESHOLD WEB AND LOWER FORWARD AND AFT REINFORCEMENT STRAPS IAW B737-300 SRM 51-40-02, PARA 5.
